# SDR LR7A07171

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER SB382-57-85-R2 FOUND CENTER WING LOWER RIB CRACKED AT CWS61L STGR 23-24.  REPAIR ACCOMPLISHED IAW LAC MEA 382-57-07-077.
